Taiwanese Journal of Mathematics

OSCILLATION’S THEOREM FOR ONE BOUNDARY VALUE PROBLEM

G. G. Sahakyan

Full-text: Open access

Abstract

A theorem is proved on oscillation of the components of the eigenvector-functions of a one boundary value problem for the canonical onedimentional Dirac system.

Article information

Source
Taiwanese J. Math., Volume 15, Number 5 (2011), 2351-2356.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406439

Digital Object Identifier
doi:10.11650/twjm/1500406439

Mathematical Reviews number (MathSciNet)
MR2880409

Zentralblatt MATH identifier
1239.34030

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 35Q40: PDEs in connection with quantum mechanics 34L05: General spectral theory 34K10: Boundary value problems 34K11: Oscillation theory

Keywords
Dirac system boundary value problem oscillation

Citation

Sahakyan, G. G. OSCILLATION’S THEOREM FOR ONE BOUNDARY VALUE PROBLEM. Taiwanese J. Math. 15 (2011), no. 5, 2351--2356. doi:10.11650/twjm/1500406439. https://projecteuclid.org/euclid.twjm/1500406439


Export citation

References

  • B. M. Levitan and I. S. Sargsian, Sturm-Liouville and Dirac Operators, Nauka, Moscow, 1988.
  • Don Hinton, Sturm's 1836 oscillation results evolution of the theory, Sturm-Liouville Theory: Past and Present, Birkhäuser, Basel, 2005, 1-27.
  • B. Simon, Sturm Oscillation and Comparison Theorems, Sturm-Liouville Theory: Past and Present, Birkhäuser, Basel, 2005, pp. 29-43.
  • H. Krüger and G. Teschl, Relative Oscillation Theory, Weighted Zeros of the Wronskian, and the Spectral Shift Function, Arxiv. math/0703574v1 [math.SP], 20, Mar. 2007.
  • E. V. Foliadova, Oscillation Theorem for Dirac's System with Parameter in the Boundary Condition, in: Functional Analysis, Spectral Theory, Mejvuzowskii Sbornik Nauchnikh Trudov, Uljanovsk, 1984, pp. 111-122.
  • G. G. Sahakyan, On some properties of solutions of Dirac's canonical system, Uchenie Zapiski ArGU, 2 (2007), 3-11.
  • J. Sansone, Ordinary Differential Equations 1, IL, Moscow, 1953.